# SDR AALA981107

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1853-1996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GALLEY SUPPORT NR 3 HAS CORROSION AT 3 GALLEY MOUNTS.  INSTALLED REPLACEMENT PART PER AARD 51-10-00-1, TREATED, PRIMED AND PAINTED.  (M)
